MathSciNet Relay Station
MathSciNet bibliographic data
MR1802238 49J53 (47H05 47N10)
Svaiter, B. F. A family of enlargements of maximal monotone operators. Set-Valued Anal. 8 (2000), no. 4, 311–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement